发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Corrigendum to “The dimensional structure of psychopathology in 22q11.2 Deletion Syndrome” [J. Psychiatr. Res. 92 (2017) 124–131]

Corrigendum to “The dimensional structure of psychopathology in 22q11.2 Deletion Syndrome” [J. Psychiatr. Res. 92 (2017) 124–131]

Niarchou, Maria; Moore, Tyler M.; Tang, Sunny X.; Calkins, Monica E.; McDonald-McGuinn, Donna M.; Zackai, Elaine H.; Emanuel, Beverly S.; Gur, Ruben C.; Gur, Raquel E.
  • 期刊名称Journal of Psychiatric Research
  • 作者Niarchou, Maria; Moore, Tyler M.; Tang, Sunny X.; Calkins, Monica E.; McDonald-McGuinn, Donna M.; Zackai, Elaine H.; Emanuel, Beverly S.; Gur, Ruben C.; Gur, Raquel E.
  • 卷第118卷
  • 印刷ISSN0022-3956
  • 文件大小114.02KB
  • 发表时间2019-11
  • DOI10.1016/j.jpsychires.2019.08.007
← 返回【学霸图书馆】主页